Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 6754780, 7 pages
https://doi.org/10.1155/2017/6754780
Research Article

Remarks on Pressure Blow-Up Criterion of the 3D Zero-Diffusion Boussinesq Equations in Margin Besov Spaces

Min Fu1,2 and Chao Cai1

1State Key Laboratory for Multispectral Information Processing Technologies, School of Automation, Huazhong University of Science and Technology, Wuhan, China
2College of Science, Wuhan Institute of Technology, Wuhan, China

Correspondence should be addressed to Chao Cai; nc.ude.tsuh@oahciac

Received 13 February 2017; Accepted 6 March 2017; Published 24 April 2017

Academic Editor: Pavel Kurasov

Copyright © 2017 Min Fu and Chao Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Majda, Introduction to PDEs and Waves for the Atmosphere and Ocean, Courant Lecture Notes in Mathematics, American Mathematical Society, 2003.
  2. J. Pedlosky, Geophysical Fluid Dynamics, Springer, New York, NY, USA, 1987.
  3. M. Cannone, “Harmonic analysis tools for solving the incompressible Navier-Stokes equations,” in Handbook of Mathematical Fluid Dynamics, vol. 3, pp. 161–244, North Holland Publishing, 2005. View at Google Scholar
  4. C. Cao and J. Wu, “Global regularity for the two-dimensional anisotropic Boussinesq equations with vertical dissipation,” Archive for Rational Mechanics and Analysis, vol. 208, no. 3, pp. 985–1004, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Cheskidov and R. Shvydkoy, “The regularity of weak solutions of the 3D Navier-Stokes equations in B,-1,” Archive for Rational Mechanics and Analysis, vol. 195, pp. 159–169, 2010. View at Publisher · View at Google Scholar
  6. B.-Q. Dong and Z. Zhang, “On the weak-strong uniqueness of Koch-Tataru's solution for the Navier-Stokes equations,” Journal of Differential Equations, vol. 256, no. 7, pp. 2406–2422, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam, The Netherlands, 1977.
  8. J. Fan, G. Nakamura, and H. Wang, “Blow-up criteria of smooth solutions to the 3D Boussinesq system with zero viscosity in a bounded domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 7, pp. 3436–3442, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Qiu, Y. Du, and Z. Yao, “Blow-up criteria for 3D Boussinesq equations in the multiplier space,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 1820–1824, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Ye, “Blow-up criterion of smooth solutions for the Boussinesq equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 110, pp. 97–103, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. Ishimura and H. Morimoto, “Remarks on the blow-up criterion for the 3-D Boussinesq equations,” Mathematical Models and Methods in Applied Sciences, vol. 9, no. 9, pp. 1323–1332, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Fan and Y. Zhou, “A note on regularity criterion for the 3D Boussinesq system with partial viscosity,” Applied Mathematics Letters, vol. 22, no. 5, pp. 802–805, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Jia, X. Zhang, and B.-Q. Dong, “Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion,” Communications on Pure and Applied Analysis, vol. 12, no. 2, pp. 923–937, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. W. Wang, “Blow-up criterion for the zero-diffusive Boussinesq equations via the velocity components,” Electronic Journal of Differential Equations, vol. 62, pp. 1–9, 2015. View at Google Scholar · View at MathSciNet
  15. B. Dong, J. Song, and W. Zhang, “Blow-up criterion via pressure of three-dimensional Boussinesq equations with partial viscosity,” Scientia Sinica Mathematica, vol. 40, pp. 1225–1236, 2010 (Chinese). View at Google Scholar
  16. B.-Q. Dong, Y. Jia, and W. Zhang, “An improved regularity criterion of three-dimensional magnetohydrodynamic equations,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1159–1169, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. B. Dong, S. Gala, and Z. Chen, “On the regularity criteria of the 3D Navier-Stokes equations in critical spaces,” Acta Mathematica Scientia Series B, vol. 31, no. 2, pp. 591–600, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Q. Chen, C. Miao, and Z. Zhang, “On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations,” Communications in Mathematical Physics, vol. 284, no. 3, pp. 919–930, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. S. Gala and M. A. Ragusa, “Logarithmically improved regularity criterion for the Boussinesq equations in Besov spaces with negative indices,” Applicable Analysis, vol. 95, no. 6, pp. 1271–1279, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Gala, Z. Guo, and M. A. Ragusa, “A remark on the regularity criterion of Boussinesq equations with zero heat conductivity,” Applied Mathematics Letters, vol. 27, pp. 70–73, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Jia and B.-Q. Dong, “Remarks on the logarithmical regularity criterion of the supercritical surface quasi-geostrophic equation in Morrey spaces,” Applied Mathematics Letters, vol. 43, pp. 80–84, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Jia and B.-Q. Dong, “Asymptotic convergence rate of supercritical surface quasi-geostrophic equation in Morrey space,” Journal of Mathematical Analysis and Applications, vol. 425, no. 2, pp. 1204–1213, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman Hall/CRC, Boca Raton, Fla, USA, 2002.
  24. J.-Y. Chemin, Perfect Incompressible Fluids, Oxford University Press, New York, NY, USA, 1998. View at MathSciNet
  25. Y. Meyer, “Oscillating patterns in some nonlinear evolution equations,” in Mathematical Foundation of Turbulent Viscous Flows, M. Cannone and T. Miyakawa, Eds., vol. 1871 of Lecture Notes in Mathematics, pp. 101–187, Springer, 2006. View at Google Scholar
  26. T. Kato and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988. View at Publisher · View at Google Scholar · View at MathSciNet